# SDR YENA20151018501

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 44,971 hours, 15,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND RT AFT SHEAR WEB AND ATTACH BRACKET CORRODED FRAME 69 TO FRAME 70.  R & R RT AFT SHEAR PLATE AND ATTACH BRACKET IAW SRM 51-42-11.
